Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 479, NWS Jackson, MS

June 21, 2011Morehouse Parish, Louisiana; Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jun 21, 2011, 7:13 AM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 7:13 AM CDT (12:13 UTC)
Expired
Jun 21, 2011, 8:04 AM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Ashley County, AR, Morehouse Parish, LA

The radar

The Shreveport radar (KSHV), 182 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:55 AM CDTTSTM WND DMGNorth Crossett, ARTREE BLOWN DOWN IN TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 0.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

025 
WUUS54 KJAN 211213
SVRJAN
ARC003-LAC067-211315-
/O.NEW.KJAN.SV.W.0479.110621T1213Z-110621T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
713 AM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  SOUTHWESTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WEST CROSSETT...NORTH CROSSETT...
  CROSSETT...

* UNTIL 815 AM CDT

* AT 713 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES WEST OF BEEKMAN MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY AND PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3324 9209 3325 9205 3328 9204 3329 9200
      3331 9199 3292 9180 3281 9206 3287 9208
      3294 9207 3299 9208 3302 9207 3309 9213
      3315 9211 3316 9213
TIME...MOT...LOC 1213Z 224DEG 27KT 3291 9213

$$

BYB
3 follow-up statements
734 
WWUS54 KJAN 211240
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
740 AM CDT TUE JUN 21 2011

ARC003-LAC067-211315-
/O.CON.KJAN.SV.W.0479.000000T0000Z-110621T1315Z/
ASHLEY AR-MOREHOUSE LA-
740 AM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHWESTERN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE PARISH...

AT 740 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEST
CROSSETT MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROSSETT AND NORTH CROSSETT

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3324 9209 3325 9205 3328 9204 3329 9200
      3331 9199 3292 9180 3281 9206 3287 9208
      3294 9207 3299 9208 3302 9207 3309 9213
      3315 9211 3316 9213
TIME...MOT...LOC 1240Z 224DEG 27KT 3309 9203

$$
BYB
788 
WWUS54 KJAN 211254
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
754 AM CDT TUE JUN 21 2011

LAC067-211305-
/O.CAN.KJAN.SV.W.0479.000000T0000Z-110621T1315Z/
MOREHOUSE LA-
754 AM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOREHOUSE PARISH
IS CANCELLED...

LAT...LON 3315 9211 3316 9213 3323 9209 3325 9205
      3328 9204 3329 9200 3331 9199 3301 9185
      3301 9207 3302 9207 3309 9213
TIME...MOT...LOC 1255Z 224DEG 27KT 3317 9194

$$

ARC003-211315-
/O.CON.KJAN.SV.W.0479.000000T0000Z-110621T1315Z/
ASHLEY AR-
754 AM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHWESTERN ASHLEY COUNTY...

AT 755 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CROSSETT MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3315 9211 3316 9213 3323 9209 3325 9205
      3328 9204 3329 9200 3331 9199 3301 9185
      3301 9207 3302 9207 3309 9213
TIME...MOT...LOC 1255Z 224DEG 27KT 3317 9194

$$
BYB
865 
WWUS54 KJAN 211304
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
804 AM CDT TUE JUN 21 2011

ARC003-211315-
/O.CAN.KJAN.SV.W.0479.000000T0000Z-110621T1315Z/
ASHLEY AR-
804 AM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ASHLEY COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3315 9211 3316 9213 3323 9209 3325 9205
      3328 9204 3329 9200 3331 9199 3301 9185
      3301 9207 3302 9207 3309 9213
TIME...MOT...LOC 1305Z 224DEG 27KT 3322 9188

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:24 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 21, 4:24 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
424 AM CDT TUE JUN 21 2011

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...WATER VAPOR
IMAGERY/RUC ANALYSIS SHOWS THE CIRCULATION AROUND A NEARLY STACKED
LOW OVER CENTRAL NEBRASKA THAT IS EXPECTED TO BRING OUR CWA A GOOD
CHANCE FOR WIDESPREAD WETTING RAIN AND COOLER TEMPERATURES TODAY
THROUGH WEDNESDAY. REGIONAL RADARS WERE SHOWING PLENTY OF CONVECTION
ALONG AND JUST AHEAD OF THE ASSOCIATED COLD FRONT THAT STRETCHED
ACROSS CENTRAL OKLAHOMA AND INTO NORTHERN TEXAS. THE STACKED LOW
WILL MOVE SLOWLY NORTHEAST TODAY TO NEAR THE IOWA/MINNESOTA STATE
LINE BY THIS EVENING WITH THE TRAILING COLD FRONT DRIFTING OVER THE
OZARKS AND SOUTHEAST OKLAHOMA. EVENTHOUGH OUR CWA WILL REMAIN WELL
SOUTHEAST OF THE FRONT TODAY...THE CONTINUING MOISTURE SURGE AHEAD
OF THE FRONT WILL COMBINE WITH DAYTIME HEATING TO FUEL NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST HALF OF OUR CWA WITH
SCATTERED CONVECTION ACROSS OUR SOUTHEAST. THE 00Z TUE JAN SOUNDING
SHOWED A PW OF 1.91IN. PWS TODAY ARE EXPECTED TO SURGE ABOVE TWO
INCHES TODAY. THE INCREASE IN CLOUD COVER AND RAIN CHANCES WILL HOLD
TEMPERATURES DOWN. THE 00Z TUE GFS MOS WAS AMONG THE HIGHEST
ENSEMBLE MEMBERS AND SEVERAL DEGREES WARMER THAN THE NAM MOS. CUT
MAX TEMPERATURES TODAY CLOSER TO THE GFS ENSEMBLE MEAN WHICH WAS
CLOSE TO THE NAM MOS. THE COOLER SURFACE TEMPERATURES WILL BE OFFSET
BY THE COOLER TEMPERATURES ALOFT MAINTAINING RELATIVELY STEEP LAPSE
RATES THIS AFTERNOON WITH VERTICAL TOTALS NEAR 28C. THE GREATEST
0-6KM SHEAR OF 20-30KTS AND GREATEST MLCAPES ABOVE 2000J/KG WILL BE
OVER THE WESTERN ZONES WHERE A FEW STRONG TO SEVERE THUNDERSTORMS
CAPABLE OF WIND GUSTS TO 60MPH...SMALL HAIL AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE. THE CONVECTION WILL SEE A DISTINCT
DIURNAL TREND WITH MUCH OF THE ACTIVITY DISSIPATED OVER OUR CWA
BEFORE MIDNIGHT. THE NEARLY STACKED LOW IS EXPECTED TO BEGIN
TRACKING MORE EASTWARD TUESDAY NIGHT AND NUDGE THE COLD FRONT CLOSER
TO OUR CWA. MODELS SHOW CONVECTION ALONG THE FRONT SPREADING BACK
INTO THE NORTHWEST ZONES PRIOR TO DAYBREAK WEDNESDAY MORNING. THE
COLD FRONT IS STILL EXPECTED TO STALL WEDNESDAY JUST NORTH OF OUR
CWA WHILE THE STACKED LOW TRACKS INTO THE GREAT LAKES REGION. OUR
MOIST AIRMASS WILL AGAIN DESTABILIZE WITH WITH DAYTIME HEATING AND
LEAD TO SCATTERED TO NUMEROUS STORM COVERAGE ACROSS OUR CWA. A FEW
STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE AND MOSTLY ACROSS THE
NORTHWEST HALF OF OUR CWA. AFTERNOON HIGHS WILL CLOSE TO NORMAL AND
NEAR 90 DEGREES AT MOST SITES. GUIDANCE TEMPERATURES WERE CLOSER
WEDNESDAY. ALTHOUGH THE FRONTAL BOUNDARY WILL REMAIN STALLED NORTH
OF OUR CWA WEDNESDAY NIGHT...DRIER AIR ALOFT IS EXPECTED TO MOVE
INTO OUR CWA FROM THE NORTHWEST. THE GFS IS MORE PRONOUNCED WITH
THIS LIKELY ENDS PCPN A LITTLE TOO FAST WEDNESDAY EVENING. HAVE
MAINTAINED POPS ACROSS THE NORTHWEST THROUGH MIDNIGHT GRADUALLY
TAPERING OFF TO THE SOUTHEAST BY MORNING. MODEL RUN ACCUMULATIONS
THROUGH WEDNESDAY NIGHT ARE STILL SHOWING MORE THAN ONE INCH TOTALS
OF MUCH NEEDED RAINFALL ACROSS THE NORTHWEST HALF OF THE AREA WITH
LIGHTER QPF ACROSS OUR SOUTHEAST. /22/

.LONG TERM...THURSDAY THROUGH TUESDAY...THE PRIMARY CONCERNS WILL BE
THE CONTINUATION OF TROPICAL MOISTURE OVER THE REGION TO BRING SOME
NEEDED RAINFALL RELIEF FOR THE ARKLAMISS REGION AND ITS AFFECT ON
ABOVE NORMAL DAYTIME HIGHS. ALSO MODELS AND ENSEMBLES KEEPING AN
ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK.
THIS MAY KEEP TEMPS FROM GETTING VERY FAR ABOVE NORMAL.

LATEST SATELLITE TPW DERIVED IMAGERY SHOWED THE TROPICAL MOISTURE
(PWATS OF 2+ INCHES) HAD MADE AN EARLY ARRIVAL INTO THE SOUTHWEST
PORTION OF THE ARKLAMISS. LATEST SATELLITE IMAGERY ALSO SHOWED
AN UPPER TROUGH OVER THE PLAINS.

LONGTERM MODELS AND ENSEMBLES ARE BRINGING ABOUT A SHORT TERM CHANGE
TO OUR WEATHER PATTERN. A STACK CLOSED LOW AND ASSOCIATED TROUGH
WILL BE OVER THE MISSISSIPPI VALLEY WITH THE CLOSED STACKED LOW IN
THE UPPER PORTION. THIS WILL BRING SOME HEIGHT FALLS TO THE REGION
AND GOOD PRECIPITABLE WATER OF 2 INCHES PLUS...WHICH SPELLS LOCALLY
HEAVY TROPICAL DOWNPOURS OF RAINFALL WITH SOME UPPER DIVERGENCE. THE
RAIN AND CLOUD COVER WILL BRING SOME SOME RELIEF TO OUR ABOVE NORMAL
DAYTIME TEMPERATURE REGIME. THE BEST HEIGHT FALLS AND FORCING WILL
OCCUR WELL NORTH OF THE REGION WITH THE STACKED CLOSED LOW. ON
THURSDAY-FRIDAY A WEAK SURFACE BOUNDARY WILL BECOME STATIONARY AS IT
ATTEMPTS TO APPROACH THE REGION AND THEN GET PUSHED BACK TO THE
NORTH. THE SURFACE BOUNDARY WILL SEND OUTFLOW BOUNDARIES...WHICH MAY
COMBINE WITH OTHER STORM OUTFLOW BOUNDARIES AND THE SEA BREEZE
BOUNDARY FOR LOCALLY HEAVY RAINS. THERE WILL BE ENOUGH
INSTABILITY...LAPSE RATE AND THERMODYNAMICS FOR SOME ISOLATED STRONG
TO SEVERE STORMS WITH THE AID OF UPPER DIVERGENCE ALOFT. AS WE GO
TOWARD THE WEEKEND THE HIGH PWATS GET USHERED SOUTH OF THE REGION
WITH PRECIP WATER AT 1.5 TO 1.8 INCHES. THE CLOSED STACK LOW WILL
LIFT NORTHEAST INTO SOUTHEAST CANADA. THIS WILL PUSH THE TROUGH AXIS
EAST OF THE REGION FOR THE WEEKEND. MODELS HAVE MODIFIED OUR PATTERN
FOR THIS WEEKEND INTO EARLY NEXT WEEK. THEY KEEP THE MEAN RIDGE AXIS
WEST IN THE PLAINS WHILE PUTTING THE REGION INTO AN ACTIVE NORTHWEST
FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. WITH COOLER AIR
ALOFT PROVIDING LAPSE RATES...DECENT VT AND DCAPE WILL PROVIDE THE
RISK FOR ISOLATED STRONG TO SEVERE STORMS FROM THE NORTHWEST DURING
THE PERIOD.  ALL MODELS ARE IN AGREEMENT TO BRINGING SOME RAIN
RELIEF TO THE REGION. AVERAGE MODEL QPF RANGES FROM ONE TO TWO
INCHES...WHILE THE 5 DAY QPF RANGES FROM NEAR 1 TO 1.5 INCHES. SO
WITH THIS IN MIND WILL KEEP THE MENTION OF ISOLATED STRONG TO SEVERE
STORMS FOR THURSDAY IN THE HWO WITH THE RISK OF LOCALLY HEAVY RAINS
OF TWO INCHES.

AS FAR AS TEMPS ARE CONCERN MADE A BLEND OF MEX...GMOS AND ENSEMBLE
GUIDANCE.

AS FAR AS POPS ARE CONCERN MADE SOME ADJUSTMENTS TO MEX AND ENSEMBLE
GUIDANCE.

&&

.AVIATION...VFR CONDITIONS WERE BEING REPORTED AT ALL TAF SITES AT
09Z BUT A LAYER OF STRATUS BELOW 2000FT WAS NOTED DEVELOPING OVER
SOUTHEAST MISSISSIPPI AND A MORE WIDESPREAD LAYER WAS NOTED BELOW
2KFT JUST WEST OF OUR AREA IN LOUISIANA. THESE AREAS MAY MERGE THIS
MORNING WITH MVFR CEILINGS PREVAILING 12Z-16Z BEFORE CEILINGS LIFT
ABOVE 3KFT. THUNDERSTORM DEVELOPMENT IS EXPECTED AREAWIDE BY
AFTERNOON WITH GREATEST COVERAGE OVER THE WESTERN HALF OF THE AREA.
GUSTY SOUTH TO SOUTHWEST WINDS IN EXCESS OF 15KTS CAN BE EXPECTED AT
GLH AND GWO TODAY. MOST STORMS WILL HAVE DISSIPATED BY 05Z WEDNESDAY
BUT ADDITIONAL ACTIVITY MAY MOVE BACK INTO VCTY OF GLH BY 12Z WED.
/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       90  73  90  72 /  61  39  66  35
MERIDIAN      93  73  92  71 /  40  38  65  38
VICKSBURG     90  74  92  71 /  64  43  74  28
HATTIESBURG   94  74  91  73 /  40  17  74  40
NATCHEZ       89  74  91  72 /  60  25  72  30
GREENVILLE    88  74  92  72 /  78  61  50  15
GREENWOOD     89  74  92  71 /  66  64  62  20

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/17/22
Hazardous weather outlook, Jun 21, 5:20 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
520 AM CDT TUE JUN 21 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>049-053-059-060-221030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON-
ADAMS-
520 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60
MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS
AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF THE DELTA. THE
STRONGEST STORMS WILL LIKELY OCCUR NORTHWEST OF A LINE FROM BASTROP
TO GRENADA. MOST OF THIS ACTIVITY WILL DISSIPATE BEFORE MIDNIGHT BUT
ADDITIONAL STRONG THUNDERSTORMS WITH WIND GUSTS TO 40 MPH AND LOCALLY
HEAVY RAIN MAY MOVE BACK INTO NORTHEAST LOUISIANA AND SOUTHEAST
ARKANSAS BEFORE DAYBREAK WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN WEDNESDAY
AND THURSDAY AFTERNOONS MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A
COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK
AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS
WILL BE THE PRIMARY RISKS FROM THESE STORMS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

MSZ031-038-039-045-046-050>052-054>058-061>066-072>074-221030-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
520 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WEDNESDAY AND
THURSDAY AFTERNOONS MAINLY ALONG THE NATCHEZ TRACE CORRIDOR AS A COLD
FRONT STALLS JUST TO OUR NORTH IN A RICH TROPICAL AIRMASS ACROSS THE
OUTLOOK AREA. LOCALLY HEAVY RAINS OF UP TO 2 INCHES AND DAMAGING WINDS WILL
BE THE PRIMARY RISKS FROM ANY STORMS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:51 AM CDTSpecial Weather StatementJANRichland44 min
Jun 21, 11:32 AM CDTFlash Flood WarningJANMorehouse, Richland118 min
Jun 21, 11:35 AM CDTSpecial Weather StatementJANMorehouse45 min
Jun 21, 12:42 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison48 min
Jun 21, 3:06 PM CDTSevere Thunderstorm WarningJANConcordia54 min
Jun 21, 8:56 AM CDTSpecial Weather StatementJANChicot44 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.